# SDR GLBA20030753

- Difficulty date: November 5, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 17,847 hours, 25,967 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Horzonatal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PANEL 332 ATC WHERE DE-ICE LINE GOES THROUGH METAL CRACKED AROUND GROMMET ( FWD WEB).  REPAIRED HORIZ MAIN SPAR WEB.
